# SDR 08FDEA00793

- Difficulty date: March 7, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Delaminated
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR DOOR EXTERNAL SKIN HAS DELAMINATION 34" FROM THE FWD END.   REMOVED DAMAGE AT THE TWO EACH AREAS. PERPARED AREA FOR REPAIR PLY LAY UP.  LAYED UP, BAGGED & CURED REPAIR PLYS. APPLIED & CURED ROSIN COAT, RESTORED FINISH IAW SRM 52-81-10 & 51-77-10 PG 209; WET LAY UP REPAIR.
